Our papers are 100% unique and written following academic standards and provided requirements. Get perfect grades by consistently using our writing services. Place your order and get a quality paper today. Rely on us and be on schedule! With our help, you'll never have to worry about deadlines again. Take advantage of our current 20% discount by using the coupon code GET20
Order a Similar Paper Order a Different Paper
Use format listed in the document I attached to answer the following question and use scholarly references for support, in APA format:
Dr. Ally, a 49-year-old professor, was diagnosed with essential
hypertension 12 years ago and was on antihypertensive drugs. However, he
did not take his medications last year because he was feeling just
fine. In addition, he was very busy with work. Nevertheless, he felt
tired after work and developed dyspnea while climbing the stairs.
Recently, he had a bout of epistaxis (severe nose bleed) with dizziness
and blurred vision. He went to the doctor for a checkup. His blood
pressure was 180/110, and the doctor found rales or crackles on his
chest upon auscultation. The doctor ordered rest and asked him to start
his medication again.
- What are the patient’s problems?
- What pathophysiological changes are happening in his eyes and heart?
- According to the doctor, the patient might have developed congestive heart failure. Is it right-sided or left-sided?
- What medications are likely to have been used? Describe the mechanisms of actions of at least two antihypertensive drugs.